Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Gödel class with identity is unsolvable


Author: Warren D. Goldfarb
Journal: Bull. Amer. Math. Soc. 10 (1984), 113-115
MSC (1980): Primary 03B10, 03B25; Secondary 68C30
MathSciNet review: 722864
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03B10, 03B25, 68C30

Retrieve articles in all journals with MSC (1980): 03B10, 03B25, 68C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15207-8
PII: S 0273-0979(1984)15207-8